Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 368, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 4:00 PM EDT for Schley County, Sumter County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2023, 4:00 PM EDT (20:00 UTC)
- Expired
- Jul 30, 2023, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Schley County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:07 PM EDT | TSTM WND DMG | 1 E Ellaville, GA | Corrects previous tstm wnd dmg report from 1 E Ellaville. Powerlines down at Intersection of East Oglethorpe Street and Hayes Avenue. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980
WUUS52 KFFC 302000
SVRFFC
GAC249-261-302045-
/O.NEW.KFFC.SV.W.0368.230730T2000Z-230730T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
400 PM EDT Sun Jul 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Schley County in west central Georgia...
Central Sumter County in west central Georgia...
* Until 445 PM EDT.
* At 359 PM EDT, a severe thunderstorm was located near Friendship,
or 7 miles northwest of Americus, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Americus, Ellaville, Leslie, Andersonville, De Soto, Lamar, New
Era, La Crosse, Huntington, Pennington, Friendship, Maddox,
Methvins, Bumphead, Walls Crossing, and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3196 8436 3209 8433 3210 8443 3217 8443
3218 8442 3223 8442 3223 8441 3226 8441
3222 8413 3219 8413 3219 8409 3218 8406
3196 8403
TIME...MOT...LOC 1959Z 291DEG 21KT 3212 8435
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 30, 3:16 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Sun Jul 30 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 255 PM EDT Sun Jul 30 2023 Afternoon showers and thunderstorms have blossomed over the area in the last hour, with activity now south of the metro Atlanta area. A few storms have reached severe criteria, producing strong winds and small hail. Central GA remains in a Marginal (level 1 of 5) Risk of severe storms. Temperatures warmed quickly today, with Heat Index values soaring above the 105 Advisory criteria over the southern third to half of the CWA. Although the Heat Advisory does remain in place at this time for the southeast CWA, rain-cooled conditions have contributed to early cancellation for the western portions of the state. Expect adjustments to the Advisory as needed through the afternoon. In the wake of the storms, drier air returns to the state with a quieter forecast. Expect slightly cooler morning temperatures and lower dew points, which will keep a Heat Advisory at bay for Monday. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 255 PM EDT Sun Jul 30 2023 The extended forecast continues with no major forecast concerns or significant weather impacts expected. Overall pattern in the extended is still defined by NW flow aloft. Models showing upper level ridge over TX will build slowly east through day 7. The over all NW flow starts off fairly dry but by Wed/Thu we will see waves moving SE out of the Northern/Central Plains pushing into GA with the upper level NWLY flow. We could see some showers and thunderstorms Tuesday as there is still some moisture around the area but the best MCS development appears likely Wednesday thru the weekend. Between MCS, MCV afternoon redevelopment and general pulse thunderstorms, will likely see 30-50% coverage at least during the afternoons and evenings. In addition to traditional convective threats, heavy rainfall and flooding may also occur in this pattern. Heat risk could crop back up again late this week as well. VSS && .AVIATION... (18Z TAFS) Issued at 216 PM EDT Sun Jul 30 2023 VFR conditions with pockets of MVFR associated in/near convection this afternoon. TSRA has ramped up with daytime heating, but largely stayed south of northern TAF sites. Expect main TS concern to be at CSG and MCN through the next few hours. Patchy morning fog may be an issue where convection holds into the late evening. Gusty winds in convection, but otherwise, NW winds at 5-10kt will become more N Monday. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 69 90 / 10 10 10 10 Atlanta 73 95 71 92 / 10 0 0 0 Blairsville 63 86 60 83 / 0 10 0 10 Cartersville 68 92 67 90 / 10 0 0 0 Columbus 74 96 74 95 / 20 10 0 10 Gainesville 70 92 69 89 / 10 10 10 10 Macon 72 95 72 93 / 30 10 10 10 Rome 70 93 68 90 / 10 0 0 0 Peachtree City 70 95 69 92 / 10 0 0 0 Vidalia 73 92 74 92 / 50 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...31 LONG TERM....01 AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sun Jul 30 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sun Jul 30 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening with most of the activity shifting to middle Georgia after sunset. Some of the storms will be strong and could even be briefly severe with damaging winds, frequent lightning, and locally heavy rainfall. Elevated heat risk is also expected over middle Georgia this afternoon with heat index values up to 106 expected. A heat advisory is in effect through 9 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated afternoon and evening thunderstorms are expected Monday and Tuesday with increasing coverage possible later this week. Some of the storms could be strong to severe with very heavy rain, lightning and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 30, 3:19 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
319 PM EDT Sun Jul 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM Tstm Wnd Dmg 3 N Smiths Crossroad 33.00N 85.02W
07/30/2023 Troup GA Public
Tree down across I-85 in Troup county.
&&Special weather statement, Jul 30, 3:19 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Sun Jul 30 2023
GAZ071-081-082-302000-
Monroe GA-Bibb GA-Crawford GA-
319 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of Bibb, southern
Monroe and northeastern Crawford Counties through 400 PM EDT...
At 319 PM EDT, a strong thunderstorm was near Bolingbroke, or near
Forsyth, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Forsyth, Roberta, Payne, Culloden, Payne City, Lake
Tobesofkee, Bolingbroke, Russellville, Brent, Musella, Knoxville,
Wesleyan, Lizella, Arkwright, Sandy Point, and Plant Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3271 8407 3293 8411 3293 8406 3295 8405
3295 8404 3297 8404 3310 8379 3294 8370
3292 8370 3290 8367 3280 8358 3273 8377
TIME...MOT...LOC 1919Z 321DEG 17KT 3294 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 3:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Jul 30 2023
GAZ103-104-302000-
Sumter GA-Webster GA-
330 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of Webster and west
central Sumter Counties through 400 PM EDT...
At 329 PM EDT, a strong thunderstorm was over Preston, moving
southeast at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Plains, Weston, Kimbrough, Centerpoint, Dumas, and
Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8463 3197 8464 3198 8466 3198 8464
3199 8465 3203 8465 3203 8464 3205 8464
3214 8453 3213 8451 3201 8435 3192 8439
3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1929Z 320DEG 14KT 3203 8455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 3:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Jul 30 2023
GAZ098-112-302015-
Treutlen GA-Montgomery GA-
330 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of Treutlen and
northern Montgomery Counties through 415 PM EDT...
At 330 PM EDT, a strong thunderstorm was over Soperton, moving
southeast at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Soperton, Mount Vernon, Ailey, Tarrytown, Lothair, Barnhill, Zaidee,
Gillis Springs, and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3230 8243 3218 8257 3226 8264 3228 8265
3229 8264 3230 8267 3236 8273 3237 8272
3239 8272 3241 8270 3250 8255 3250 8253
3238 8240
TIME...MOT...LOC 1930Z 320DEG 14KT 3238 8260
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 3:32 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Sun Jul 30 2023
GAZ090-091-102-103-302015-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
332 PM EDT Sun Jul 30 2023
...Strong thunderstorms will impact portions of southern Marion,
southern Chattahoochee, Stewart and western Webster Counties through
415 PM EDT...
At 332 PM EDT, a line of strong thunderstorms was along a line
extending from near Zellobee to near Lakepoint Resort State Park, and
moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Cusseta, Richland, Seminole, Charles, Christopher,
Kimbrough, Westville, Brooklyn, Renfroe, Draneville, Manta, Zellobee,
Troutman, Omaha, Sanford, Church Hill, Jamestown/South Fort Moore,
Louvale, and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8507 3202 8505 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3230 8493 3240 8467
3223 8443 3221 8443 3205 8465 3192 8464
TIME...MOT...LOC 1932Z 301DEG 23KT 3234 8461 3201 8504
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 30, 3:48 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sun Jul 30 2023
GAZ096-107>109-302030-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
348 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and southwestern Bleckley Counties
through 430 PM EDT...
At 348 PM EDT, a strong thunderstorm was over Mock Springs, or 7
miles southwest of Hawkinsville, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hawkinsville, Pineview, Dubois, Browndale, Cedar Creek, Mobley
Crossing, Mock Springs, Pope City, Baileys Park, Ocmulgee Banks,
Finleyson, Wallace, Pleasant View, Hartford, and Pulaski State
Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3203 8361 3230 8361 3238 8354 3230 8325
3195 8338
TIME...MOT...LOC 1948Z 304DEG 21KT 3221 8357
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 23 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 24 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 44 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 20 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 36 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.